Remarks on intersection-equivalence and capacity-equivalence
Annales de l'I.H.P. Physique théorique, Tome 64 (1996) no. 3, pp. 339-347.
@article{AIHPA_1996__64_3_339_0,
     author = {Peres, Yuval},
     title = {Remarks on intersection-equivalence and capacity-equivalence},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {339--347},
     publisher = {Gauthier-Villars},
     volume = {64},
     number = {3},
     year = {1996},
     zbl = {0854.60077},
     mrnumber = {1400296},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1996__64_3_339_0/}
}
TY  - JOUR
AU  - Peres, Yuval
TI  - Remarks on intersection-equivalence and capacity-equivalence
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1996
DA  - 1996///
SP  - 339
EP  - 347
VL  - 64
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1996__64_3_339_0/
UR  - https://zbmath.org/?q=an%3A0854.60077
UR  - https://www.ams.org/mathscinet-getitem?mr=1400296
LA  - en
ID  - AIHPA_1996__64_3_339_0
ER  - 
Peres, Yuval. Remarks on intersection-equivalence and capacity-equivalence. Annales de l'I.H.P. Physique théorique, Tome 64 (1996) no. 3, pp. 339-347. http://www.numdam.org/item/AIHPA_1996__64_3_339_0/

[1] I. Benjamini, R. Pemantle and Y. Peres, Martin capacity for Markov chains, Ann. Probab., Vol. 23, 1994, pp. 1332-1346. | MR 1349175 | Zbl 0840.60068

[2] I. Benjamini and Y. Peres, Random walks on a tree and capacity in the interval, Ann. Inst. Henri Poincaré, Vol. 28, 1992, pp. 557-592. | Numdam | MR 1193085 | Zbl 0767.60061

[3] K.L. Chung, Probabilistic approach in potential theory to the equilibrium problem, Ann. Inst. Fourier, Grenoble, Vol. 23, 1973, pp. 313-322. | Numdam | MR 391277 | Zbl 0258.31012

[4] D. Dawson, I. Iscoe and E.A. Perkins, Super-Brownian motion: Path properties and hitting probabilities, Probab. Th. Rel. Fields, Vol. 83, 1989, pp. 135-206. | MR 1012498 | Zbl 0692.60063

[5] P.J. Fitzsimmons and T. Salisbury, Capacity and energy for multiparameter Markov processes, Ann. Inst. Henri Poincarè, Probab., Vol. 25, 1989, pp. 325-350. | Numdam | MR 1023955 | Zbl 0689.60071

[6] S. Graf, R.D. Mauldin and S.C. Williams, The exact Hausdorff dimension in random recursive constructions, Memoirs, the American Mathematical Society, Providence, Rhode Island. | Zbl 0641.60003

[7] J. Hawkes, Local properties of some Gaussian processes, Zeits. Wahr. verw. Geb., Vol. 40, 1977, pp. 309-315. | MR 458559 | Zbl 0385.60043

[8] J. Hawkes, Potential theory of Lévy processes, Proc. London Math. Soc., (3), Vol. 38, 1979, pp. 335-352. | MR 531166 | Zbl 0401.60069

[9] J. Hawkes, Trees generated by a simple branching process, J. London Math. Soc., Vol. 24, 1981, pp. 373-384. | MR 631950 | Zbl 0468.60081

[10] J.P. Kahane, Some random series of functions, Second edition, Cambridge University Press, 1985. | MR 833073 | Zbl 0571.60002

[11] R. Lyons, Random walks and percolation on trees, Ann. Probab., Vol. 18, 1990, pp. 931-958. | MR 1062053 | Zbl 0714.60089

[12] R. Lyons, Random walks, capacity and percolation on trees, Ann. Probab., Vol. 20, 1992, pp. 2043-2088. | MR 1188053 | Zbl 0766.60091

[13] B.B. Mandelbrot, Renewal sets and random cutouts, Zeits. Wahr. verw. Geb., Vol. 22, 1972, pp. 145-157. | MR 309162 | Zbl 0234.60102

[14] B.B. Mandelbrot, Intermittent turbulence in self-similar cascades: divergence of high moments and dimension of the carrier, J. of Fluid Mechanics, Vol. 62, 1974, pp. 331-358. | Zbl 0289.76031

[15] J.M. Marstrand, Some fundamental geometrical properties of plane sets of fractional dimensions, Proc. London Math. Soc., Vol. 4, 1954, pp. 257-302. | MR 63439 | Zbl 0056.05504

[16] P. Mattila, Hausdorff dimension, orthogonal projections and intersections with planes, Ann. Acad. Sci. Fenn., Ser. A, Math., Vol. 1, 1975, pp. 227-244. | MR 409774 | Zbl 0348.28019

[17] R. Pemantle and Y. Peres, Galton-Watson trees with the same mean have the same polar sets, Ann. Probab., Vol. 23, 1995, pp. 1102-1124. | MR 1349163 | Zbl 0833.60085

[18] R. Pemantle, Y. Peres and J.W. Shapiro, The trace of spatial Brownian motion is capacity-equivalent to the unit square, to appear in Probab. Th. Rel. Fields, 1996. | MR 1418846 | Zbl 0864.60065

[19] Y. Peres, Intersection-equivalence of Brownian paths and certain branching processes, to appear in Comm. Math. Phys., 1996. | MR 1384142 | Zbl 0851.60080